Several residents of the Kirov region, according to preliminary information, died after using a new type of drug.
It's about three or four people. According to reports, among the signs of poisoning with a new psychoactive substance can be noted convulsive seizure, depressed state of consciousness and respiratory arrest. According to the spokesman for the regional health department, Olga Vagina, three young people died from the use of a new drug in the region. Another teenager drowned, but is suspected that he, too, was under the influence of a substance. In fact what happened was launched an investigation.

In the Volga region are investigating the death of three people from a new drugIn the Volga region are investigating the death of three people from a new drug
The editors of uznayvse.ru want to add that in the period from September 19 to September 21, 99 residents of the region who allegedly used drugs asked for medical help.

Related news

A new drug appeared in the Kirov region: four people died September 23, 2014 image, picture, imagery


A new drug appeared in the Kirov region: four people died September 23, 2014 12

A new drug appeared in the Kirov region: four people died September 23, 2014 26

A new drug appeared in the Kirov region: four people died September 23, 2014 52

A new drug appeared in the Kirov region: four people died September 23, 2014 40

A new drug appeared in the Kirov region: four people died September 23, 2014 22

A new drug appeared in the Kirov region: four people died September 23, 2014 77

A new drug appeared in the Kirov region: four people died September 23, 2014 54

A new drug appeared in the Kirov region: four people died September 23, 2014 53